International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 635-642
On an integral transform
University of Weste Ontario, Ontario, London, Canada
Received 28 March 1988
Copyright © 1988 D. Naylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A formula of inversion is established for an integral transform whose kernel is the Bessel function where varies over the finite interval and the order is taken to be the eigenvalue parameter. When this parameter is large the Bessel function behaves for varying like the power function and by relating the Bessel functions to their corresponding power functions the proof of the inversion formula can be reduced to one depending on the Mellin inversion theorem.